MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TUBING, SUCTION, 1/4" X 12', STRAIGHT

Medline Industries, LP MEDLINE; TUBING, SUCTION, 1/4" X 12', STRAIGHT
Catalog Number OR612
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the suction handle doesn't stick in the suction tubing.It slides right out.".
 
Additional Manufacturer Narrative
The customer reported suction doesn't stick and stated that the suction handle slides right out; the same thing happened when 4 more within that lot were sampled.Medline quality received 1 ea, and functional inspection was conducted with the provided sample; no issues were found, the yankuuer handle used in the test was provided by medline, the dhr was checked and no anomalies were recorded, and the customer did not respond when asked what handle they were using.At this time, the reported concern could not be confirmed, as no issues were found.The root cause cannot be identified, and the division will continue to monitor this issue for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TUBING, SUCTION, 1/4" X 12', STRAIGHT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkata peruri
three lakes drive
northfield, IL 60093--275
MDR Report Key50842382
Report Number1417592-2026-46534
Device Sequence Number16067637
Product Code GAZ
UDI-Device Identifier40888277319197
UDI-Public40888277319197
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberOR612
Device Lot Number26024040012
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/14/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2024
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown